# SDR 07FDEA04160

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53778160
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGES ON SKIN PANEL AT FRAME 33 BETWEEN STRG 38-39 RT.  REPAIR PERFORMED BY REWORK DAMAGES TO A SMOOTH CONTOUR.  MINIMUM THICKNESS FOLLOWING REWORK IS 1.37MM, NDT INSPECTION FOR CRACK FREE CONDITION AND ENLARGE THE INNER STRAP TO ACT AS A REPAIR DOUBLER IAW DD-0378007 ISSUE A, APPROVED BY EA 6-5314-92144 AND RAS/DABRE/7005386/2005 ISSUE A.
